# SDR AALA200802611A

- Difficulty date: November 30, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 46,581 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT CREW REPORTED NOSE LANDING GEAR RED INDICATION WITH AIR NOISE. SUSPECTED GEAR NOT FULLY RETRACTED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR STRUT SEAL. SYSTEM GROUND CHECKED NORMAL OPERATION.
